# SDR AWXA960492

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2990 - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROX LIGHTING INOPERATIVE AT 9R.  RECONNECTED CANNON PLUG AT SIDE WALL.  (X)
